Have Medical Questions? Ask a Doctor Online!
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
Do you have nausea, vomiting?
then this is not internal injury.
You would have developed worsening nausea, vomiting.
This is likely a muscle strain.
Can be very painful and may take several days to recover from.
What dose of ibuprofen you are using?
that will cause internal bleeding and you would have felt dizzy, nauseas, vomiting, blood in the vomiting.
you can take 600 mg ibuprofen every 6 hours with food in a day.
Also apply ice pack and heat alternately.
avoid any physical exertion for 5-7 days.
Not likely either.
Understand your concer.
Nausea, vomiting, blood in vomit or stool, dizziness, or very rigid abdomen are the warning signs of internal bleeding.
Yes you would have experienced these symptoms by now.
So chances of any internal injury is very low.
It was my pleasure to help you today.
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/